# SDR ABXR2011070100038

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 24448
- Aircraft time: 62,324 hours, 12,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 146T800082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-ANGLE BEAM UNDER BULK CARGO SILL PLATE CORRODED.  REMOVED AND REPLACED T-ANGLE AND WEB IAW B767 SRM.
